# SDR AU960165

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc
- System (JASC): 2434 · DC Generator-Alternator
- Part: Condenser
- Part number: DAIE949
- Condition: Faulty
- Location: Dc Generator-Alt
- Component: Bosch, ALTERNATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR CONDENSER FAULTY - OUTER CASING WAS HOLED DUE TO WEAR CAUSED BY BEING LOOSE IN THE CLAMP BRACKET - PERSONNEL/MAINTENANCE ERROR
